Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 19, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Relative Gröbner-Shirshov bases for algebras and groups
L. A. Bokut and K. P. Shum.
St. Petersburg Math. J. 19 (2008), 867-881
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411637
On (2,3)-generation of matrix groups over the ring of integers
M. A. Vsemirnov.
St. Petersburg Math. J. 19 (2008), 883-910
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411638
Normal cyclotomic schemes over a finite commutative ring
S. Evdokimov and I. Ponomarenko.
St. Petersburg Math. J. 19 (2008), 911-929
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411639
On finite simply reducible groups
L. S. Kazarin and V. V. Yanishevskiĭ.
St. Petersburg Math. J. 19 (2008), 931-951
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411640
A variant of a theorem by Springer
I. Panin and U. Rehmann.
St. Petersburg Math. J. 19 (2008), 953-959
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411641
Comparison of the discrete and continuous cohomology groups of a pro-$p$ group
G. A. Fernández-Alcober, I. V. Kazachkov, V. N. Remeslennikov and P. Symonds.
St. Petersburg Math. J. 19 (2008), 961-973
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411962
Inequalities for Hilbert functions and primary decompositions
A. L. Chistov.
St. Petersburg Math. J. 19 (2008), 975-994
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411963
Categories of motives for additive categories. I
A. V. Yakovlev.
St. Petersburg Math. J. 19 (2008), 995-1002
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411964
Dessins d’enfants and differential equations
F. Lárusson and T. Sadykov.
St. Petersburg Math. J. 19 (2008), 1003-1014
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411966
Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients
S. P. Khekalo.
St. Petersburg Math. J. 19 (2008), 1015-1028
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2411965